National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274277

Case Details

VAERS ID: 274277 (history)  
Form: Version 1.0  
Age: 25.0  
Gender: Female  
Location: Florida  
Vaccinated:2007-02-02
Onset:2007-02-02
   Days after vaccination:0
Submitted: 2007-10-08
   Days after onset:247
Entered: 2007-03-16
   Days after submission:206
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0012U / 1 - / IM

Administered by: Private       Purchased by: Private
Symptoms: Eating disorder, Immediate post-injection reaction, Loss of consciousness, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypersensitivity (narrow), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Depo-Provera
Current Illness: Flu Symptoms; cold symptoms
Preexisting Conditions: Immunisation
Allergies:
Diagnostic Lab Data: UNK
CDC Split Type: WAES0702USA02941

Write-up: Information has been received from a nurse concerning a 25 year old female who on 02-FEB-2007 was vaccinated IM with a first 0.5 ml dose of GARDASIL vaccine (yeast) (lot #655503/012U). Concomitant therapy included DEPO-PROVERA. Illness at the time of vaccination included flu-like symptoms. Immediately after vaccination, the patient had syncope and passed out for approximately one minute. It was also noted that her eating was sporatic. The patient has not passed out with previous injections in the past. The physician did not believe the injection cause the syncope. Unspecified medical attention was sought. On 02-FEB-2007, the patient recovered. No product quality complaint was involved. Additional information has been requested. This is in follow-up to report(s) previously submitted on 3/14/2007 Information has been received from a nurse concerning a 25 year old female child care provider with no known drug allergies who on 02-FEB-2007 was vaccinated IM with a fiest dose 0.5 ml dose of GARDASIL vaccine (yeast) (lot # 655503/0012U). Concomitant therapy included DEPO-PROVERA . Illness at the time of vaccination included common cold-type symptoms. Immediately after vaccination , the patient had syncope and passed out for approximately one minute. It was also noted that her eating was sporatic. The patient had not passed out with previous injections u=in the past. The physician did not believe the injection cause the syncope. Unspecified medical attention was sought. On 02-FEB-2007, the patient recovered. No product quality complaint was involved. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274277


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166